Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Very upset at this point but please answer honestly....

I will be calling my doctor today but need to know what other moms think who have went through something similar. I had to take a drug called Provera to start my period since I have PCOS and then I took a fertility drug called Clomid. This was my first round of it but Im on cycle day 25 and I woke up this morning to go potty and when I wiped I noticed this light pink blood and then wiped again and noticed really thick clear discharge that was a little pink. Should I just get over it and say that I started my period or is there a chance that this could be implantation bleeding? Im assuming I ovulated around the 6th to the 15th of this month. I dont do the opk so I dont know exactly when. My doctor did say after a visit last friday that I did ovulate on the clomid but that didnt mean I was pregnant.

Answer Question
 
Anonymous

Asked by Anonymous at 7:35 AM on Apr. 21, 2009 in Trying to Conceive

Answers (5)
  • I take both medications as well and with your first cycle of both your body is adjusting to them. Your forcing your body to do things it doesn't normally do so light spotting is normal and so is an increase in discharge as your using 2 forms of "hormones' to get your body doing what it should. You could possible be pregnant and you can test once your late. I take it every month and it took me almost 3 full years of trying to get pregnant. I have PCOS with POF which is premature ovarian failure so it makes it a lot harder for me as I do no ovulate monthly even with the clomid. So if your on day 25 you should be half way done with a new pack of provera since you take it for 10 days. You can start your period any time during the 10 days but continue taking the pills.
    brailynsmama08

    Answer by brailynsmama08 at 8:24 AM on Apr. 21, 2009

  • No way to know. But I will tell you that I didn't ovulate until day 22 or 23 with Clomid. Use OPKs please, it will really help you.
    kara_g.

    Answer by kara_g. at 9:14 AM on Apr. 21, 2009

  • Also, did they not do an ultrasound on you to look at your ovaries and follicles on the clomid cycle? They really need to do that.
    kara_g.

    Answer by kara_g. at 9:14 AM on Apr. 21, 2009

  • Pregnancy is often heralded by a mucus change: thick, clear mucus like two days after eggwhite mucus. And the little sprinkle of blood sounds like what I saw last Monday. My positive test was last Friday.

    Hopefully I get to give you congratulations in person!
    rainbowlight

    Answer by rainbowlight at 10:16 AM on Apr. 21, 2009

  • I took Clomid and my doctor (fertility specialist) practically wrote a prescription for an OPK. You need to know when you're most likely to ovulate to get pregnant. Starting from the beginning, what day of your cycle did you start Clomid? I started on day three and was told there was no way I could ovulate before day 10, which was the day I started using the OPK strips.
    PP is right, it can easily take two weeks to ovulate after taking the drug. Roughly five days after ovulation, your progesterone surges. If you got pregnant, progesterone stays high to maintain the pregnancy, otherwise it drops after another five days or so, triggering your next cycle. When you saw the dr last week, did you get a blood test for progesterone? Did you get results? The bleeding you're describing sounds like it *could* possibly be implantation, in which case, you're most likely pregnant, yay!
    eema.gray

    Answer by eema.gray at 10:58 AM on Apr. 21, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN